Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on the propagation of the bulk of a disturbance for a hyperbolic equation

Authors: W. A. Day and G. Saccomandi
Journal: Quart. Appl. Math. 57 (1999), 87-91
MSC: Primary 35L05; Secondary 35B30
DOI: https://doi.org/10.1090/qam/1672179
MathSciNet review: MR1672179
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Fichera, Is the Fourier theory of heat propagation paradoxical?, Rend. del Circolo Matematico di Palermo 41, 5-28 (1992) MR 1175584
  • [2] W. A. Day, On rates of propagation of heat according to Fourier's theory, Quart. Appl. Math. 55, 127-138 (1997)
  • [3] W. A. Day, A note on the propagation of temperature disturbances, Quart. Appl. Math. 55, 565-572 (1997) MR 1466149
  • [4] W. A. Day and G. Saccomandi, On the propagation of the bulk of a mass subject to periodic convection and diffusion, Quart. Appl. Math., to appear MR 1704423
  • [5] M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984 MR 762825

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L05, 35B30

Retrieve articles in all journals with MSC: 35L05, 35B30

Additional Information

DOI: https://doi.org/10.1090/qam/1672179
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society